# SDR DXTA2022071165660

- Difficulty date: July 10, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 14,340 hours, 11,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: S31064
- Part serial: NA
- Condition: Failed
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: FORWARD CABIN EMERGENCY LIGHTING BATTERY IS INOPERATIVE. (LIGHTS TESTED WITH PASSENGER ADVISORY SYSTEM OK). *** CORRECTIVE ACTION *** TROUBLESHOT FWD EMERGENCY LIGHTING SYSTEM AND FOUND DIODE DI051 IS BAD. REMOVED AND REPLACED DIODE WITH CUSTOMER SUPPLIED NEW DIODE. DIODE PN: S3106-4 NSN. OPS CHECK OF EMER LIGHTS GOOD. WORK PERFORMED REF CES60XL AWM 33-50-01-01.
